Original languageEnglish
Pages (from-to)645-663
JournalMathematical Notes
Volume102
Issue number5
Publication statusPublished - 2017

Scopus subject areas

  • Mathematics(all)

Cite this

@article{f8d1dde3689947e2bd8429024a517d97,
title = "Homogenization of a nonstationary model equation of electrodynamics",
author = "Суслина, {Татьяна Александровна} and Дородный, {Марк Александрович}",
year = "2017",
language = "English",
volume = "102",
pages = "645--663",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Pleiades Publishing",
number = "5",

}

TY - JOUR

T1 - Homogenization of a nonstationary model equation of electrodynamics

AU - Суслина, Татьяна Александровна

AU - Дородный, Марк Александрович

PY - 2017

Y1 - 2017

M3 - Article

VL - 102

SP - 645

EP - 663

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 5

ER -